# SDR AWXA960388

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547987504
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7803 - DURING ROUTINE SCHEDULED C-8 MAINTENANCE CHECK, FOUND CRACK AT L/E ON RIGHT H-STAB RIBS NR 1, 2, 6 AND 7 FROM INBOARD SIDE.  REMOVED NR 1 RIB, REPLACED CHORD AND REINSTALLED RIB PER SRM 51-30-2.  REMOVED NR 2 RIB, FABRICATED DOUBLER AND INSTALLED DOUBLER AND REINSTALLED RIB PER SRM 51-30-2.  REMOVED RIB NR 6, FABRICATED DOUBLER AND INSTALLED AND REINSTALLED RIB PER SRM 51-30-2.  REMOVED RIB NR 7 AND REPLACED WITH NEW ONE PER SRM 51-30-2.  (M)
